| Catalog Number |
367878 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E.1.Initial reporter facility name: (b)(6).Investigation summary: bd received 2 photos for investigation.The evaluation of the photos confirmed the presence of foreign matter in the tube.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: foreign matter.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
It was reported prior to using bd vacutainer® sodium heparinn (nh) 95 usp units blood collection tubes, foreign matter was found in two (2) tubes.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9.Returned to manufacturer: yes.H.3 device eval by manufacturer? yes.D9.Device available for eval? 23-mar-2026.Investigation summary: bd received 2 samples and 2 photos for investigation.The evaluation of the samples and photos confirmed the presence of foreign matter in the tube.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: foreign matter-unknown.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description